Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


eye puffiness, dark circles
Jan 3, 2000

I was diagnosed HIV positive 6 months ago and have been taking Sustiva, Viracept, Videx, Zerit for 5 months, and added Hydroxyurea about 2 months ago. After starting the medications I got bad acne, felt really tired, and had terrible diarhea. Happily, all these side effects have gradually gone away. After adding the Hydroxyurea I got very tired again and this too has been getting better. However, I developed eye puffiness and dark circles after adding the Hydroxyurea which has not gone away. Trivial as this may sound, it makes me look really sick and people have started asking about my health. I've tried eye creams but they don't work (go figure). Is this an early sign of wasting or anemia? Do you have any advice?

Response from Dr. Fisher

I've not encountered this problem before. Can you stop the HU? I doubt this is related to anemia...a simple blood test can determine that. I don't know if there might be an association with wasting. Alvan Fisher, M.D.


Previous
Essecive Urinating
Next
HMB

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement